# SDR AALA2018073079034

- Difficulty date: July 26, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 17,271 hours, 6,902 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

WHEN CENTERLINE WAS EXTENDED ON APU, THE RIGHT SOURCE OFF LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES.  UNABLE TO GET APU GENERATOR TO POWER RIGHT SIDE.  IAW AMM 24-21-00-501,  700-803 AND 700-802 VERIFIED POWER TRANSFERS SYSTEMS TO BE WORKING, BETWEEN NR 1 IDG AND APU.  NR 2 IDG IS INOPERATIVE.  VERIFIED OIL LEVELS IN THE NR 1 IDG AND APU. RAN TESTS ON POWER BUS TRANSFER PER AMM 22-11-00, ON BPCU IAW AMM 24-21-21, ON APU GCU IAW AMM 24-21-81 AND DFCS SYSTEM TEST IAW AMM 21-11-00. THE AIRCRAFT WAS GROUNDED.
